Ändra sökning
RefereraExporteraLänk till posten
Permanent länk

Direktlänk
Referera
Referensformat
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annat format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf
Conservation laws and non-invariant solutions of anisotropic wave equations with a source
Blekinge Tekniska Högskola, Fakulteten för teknikvetenskaper, Institutionen för matematik och naturvetenskap.
2018 (Engelska)Ingår i: Nonlinear Analysis, ISSN 1468-1218, Vol. 40, s. 82-94Artikel i tidskrift (Refereegranskat) Published
Abstract [en]

Linear and nonlinear waves in anisotropic media are used in various fields, e.g. in biomechanics, biomedical acoustics, etc. The present paper is devoted to discussion of nonlinear anisotropic wave equations with a source from point of view of their conservation laws and exact solutions associated with conservation laws. Nonlinearly self-adjoint wave equations with special source terms are singled out. The conservation laws associated with symmetries of the nonlinearly self-adjoint wave equations are computed and used for constructing exact solutions. The obtained solutions are different from group invariants solutions, in particular, from steady state and traveling wave solutions. The paper is designed for the application oriented readers. Its main goal is to introduce readers, interested in solutions of mathematical models having real world applications, to the recent method of conservation laws for constructing exact solutions of partial differential equations using conservation laws. © 2017 Elsevier Ltd

Ort, förlag, år, upplaga, sidor
Elsevier, 2018. Vol. 40, s. 82-94
Nyckelord [en]
Anisotropic wave equation, Non-invariant solutions, Acoustics, Anisotropic media, Anisotropy, Nonlinear equations, Physical properties, Application-oriented, Biomedical acoustics, Conservation law, Exact solution, Invariant solutions, Nonlinear waves, Steady state, Traveling wave solution, Wave equations
Nationell ämneskategori
Matematisk analys
Identifikatorer
URN: urn:nbn:se:bth-15213DOI: 10.1016/j.nonrwa.2017.08.005ISI: 000416196800005Scopus ID: 2-s2.0-85029605943OAI: oai:DiVA.org:bth-15213DiVA, id: diva2:1145566
Tillgänglig från: 2017-09-29 Skapad: 2017-09-29 Senast uppdaterad: 2019-01-16Bibliografiskt granskad

Open Access i DiVA

Fulltext saknas i DiVA

Övriga länkar

Förlagets fulltextScopus

Personposter BETA

Ibragimov, Nail

Sök vidare i DiVA

Av författaren/redaktören
Ibragimov, Nail
Av organisationen
Institutionen för matematik och naturvetenskap
I samma tidskrift
Nonlinear Analysis
Matematisk analys

Sök vidare utanför DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetricpoäng

doi
urn-nbn
Totalt: 178 träffar
RefereraExporteraLänk till posten
Permanent länk

Direktlänk
Referera
Referensformat
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annat format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf